Tsukuba Journal of Mathematics

Ring of the weight enumerators of $d_n^+$

Makoto Fujii and Manabu Oura

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show that the ring of the weight enumerators of a self-dual doubly even code $d_n^+$ in arbitrary genus is finitely generated. Indeed enough elements to generate it are given. The latter result is applied to obtain a minimal set of generators of the ring in genus two.

Article information

Source
Tsukuba J. Math., Volume 42, Number 1 (2018), 53-63.

Dates
Received: 15 May 2017
Revised: 8 March 2018
First available in Project Euclid: 7 November 2018

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1541559648

Digital Object Identifier
doi:10.21099/tkbjm/1541559648

Mathematical Reviews number (MathSciNet)
MR3873531

Zentralblatt MATH identifier
07055224

Subjects
Primary: 94B05: Linear codes, general
Secondary: 05E15: Combinatorial aspects of groups and algebras [See also 14Nxx, 22E45, 33C80]

Keywords
code weight enumerator

Citation

Fujii, Makoto; Oura, Manabu. Ring of the weight enumerators of $d_n^+$. Tsukuba J. Math. 42 (2018), no. 1, 53--63. doi:10.21099/tkbjm/1541559648. https://projecteuclid.org/euclid.tkbjm/1541559648


Export citation